[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Guaifed/PseudoE for Colds

>>Does anyone have a problem taking cold rememdies as far as your sugar is
>concerned?  I took a Guaifed (sp?) and now feel all jittery and my sugars 
>super high..... woke up at 107, didn't eat and now sugar is 345!

I have taken Guaifenesen PSE (expectorant and decongestant) for a chest and 
head cold that lasted weeks and didn't have a problem.  In fact, it lowered 
my bg's soon after taking it.  I think it was due to the heavy chest 
congestion trying to turn into an infection and the meds loosened it up.  
Could be wrong - I'm no doctor.  I know that on most OTC (over the counter) 
meds it says not to take them if you are diabetic.  Most liquids contain 
some form of sugar/and or alcohol causing higher bg's.  I never have a 
problem with those, but then again I know my body reacts differently than 
most people's (stress makes my bg's take a nose dive).  Hope this helps!

Happy New Year!


Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml